# SDR DL75E090460

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 39,134 hours, 13,867 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Barrier
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DRY BAY HAS 1 INCH CRACK AT TOP CORNER OF BARRIER AND WS 285.65 RIN INBD OF INNER DOOR 532HZ, FOUND DURING DRY BAY LEAK CHECK.  C/W AT SAA - SAT ON N/R 119332 JOB 82305140001.
